MathSciNet Relay Station
MathSciNet bibliographic data
MR1389838 (97g:60130) 60K25 (60J25)
Lund, Robert B.; Meyn, Sean P.; Tweedie, Richard L. Computable exponential convergence rates for stochastically ordered Markov processes. Ann. Appl. Probab. 6 (1996), no. 1, 218–237.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement